Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 7, Issue 2, Pages 147-154
http://dx.doi.org/10.1155/S1024123X01001582

Effect of rotation on wave propagation in a transversely isotropic medium

Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan

Received 1 May 2000; Revised 30 October 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Ahmad and A. Khan, “Effect of rotation on wave propagation in a transversely isotropic medium,” Mathematical Problems in Engineering, vol. 7, no. 2, pp. 147-154, 2001. https://doi.org/10.1155/S1024123X01001582.